Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Bright red blood in stools. Taking anti malaria drug therapy coatal forte. Causes for bleeding?

Hello doctor, am 23years of age and male by gender. Yesterday, while passing stool in the morning I saw dripping of bright red blood along with my stool, I felt no pain, and this same blood dripping happened again today. I just finished my anti malaria drug therapy yesterday named coatal forte( arthemeter and lumenfantrine) email: YYYY@YYYY . I take my meals regularly and have no family history of ulcer . This is the first time am experiencing this.
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
I hope your malarial fever is not there but bleeding per rectum must not be ignored.
There are many causes but in your case as you suffered malaria, your platelet count needs to be checed and examination by Surgeon to see any local cause like piles.
You should visit local Physician and if required blood test regarding count and Coagulation profile will be done.
If platelet is found low if malaria improves usually platelet count also improves.
If it is persistant then platelet rich plasma is infused,if there is any local cause like piles it can be treated with hemostatic agents and some local therapy for which a surgeon is required.
Take care
Good Luck
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor